# SDR 07FDEA04281

- Difficulty date: September 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,518 hours, 11,927 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A53510287201
- Condition: Dented
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON NOSE SKIN OF RT KRUEGER FLAP (70MMX50MM, DEEPNESS 2.7MM). REPAIR PERFORMED BY DRESSING OUT THE PANEL, HFEC-ROTOTEST INSPECTION AND  OVERSIZING RIVETS IN DENTED AREA IAW EA 6-5745-92141 AND RAS/AS/0160/2005 ISSUE A.
